A note on stochastic minimax principle

Ghosh, Mrinal K. ; Kumar, Suresh K. ; Rao, Mallikarjuna K. S. (2001) A note on stochastic minimax principle Differential Equations and Dynamical Systems, 9 (1-2). pp. 105-112. ISSN 0971-3514

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/0971-3514


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:77016
Deposited On:09 Jan 2012 09:47
Last Modified:09 Jan 2012 09:47

Repository Staff Only: item control page